MAUDE Adverse Event Report: GYRUS ACMI INC. SONICBEAT 5 MM, 45 CM, FRONT-ACTUATED GRIP; INSTRUMENT, ULTRASONIC SURGICAL

GYRUS ACMI INC. SONICBEAT 5 MM, 45 CM, FRONT-ACTUATED GRIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number SB-0545FC
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
No report to the reporter of malfunction.

Brand Name
SONICBEAT 5 MM, 45 CM, FRONT-ACTUATED GRIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
GYRUS ACMI INC.
800 west park drive
westborough MA 01581
MDR Report Key16973816
Report Number16973816
Device Sequence Number15134347
Product Code LFL
UDI-Device Identifier04953170370571
UDI-Public04953170370571
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/08/2023
Report Date (Section F) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSB-0545FC
Device Lot Number2JB238 (2XK)
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight107 KG
Patient RaceWhite
Date Report Sent to FDA05/08/2023